Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Almost periodic functions in groups. II


Authors: S. Bochner and J. von Neumann
Journal: Trans. Amer. Math. Soc. 37 (1935), 21-50
MSC: Primary 43A60
MathSciNet review: 1501777
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A60

Retrieve articles in all journals with MSC: 43A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501777-9
Article copyright: © Copyright 1935 American Mathematical Society